Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Pediatrics
Volume 2016, Article ID 1395718, 3 pages
http://dx.doi.org/10.1155/2016/1395718
Case Report

Vitamin D and Risk for Vitamin A Intoxication in an 18-Month-Old Boy

1Department of Pediatrics, “Pugliese-Ciaccio” Hospital, 88100 Catanzaro, Italy
2Department of Neonatology, “Pugliese-Ciaccio” Hospital, 88100 Catanzaro, Italy
3Department of Pediatric Oncology and Hematology, “Pugliese-Ciaccio” Hospital, 88100 Catanzaro, Italy

Received 25 March 2016; Accepted 21 June 2016

Academic Editor: Tarak Srivastava

Copyright © 2016 Valentina Talarico et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. G. Vogiatzi, E. Jacobson-Dickman, and M. D. DeBoer, “Vitamin D supplementation and risk of toxicity in pediatrics: a review of current literature,” Journal of Clinical Endocrinology and Metabolism, vol. 99, no. 4, pp. 1132–1141, 2014. View at Publisher · View at Google Scholar · View at Scopus
  2. A. Anık, G. Çatlı, A. Abacı, C. Dizdarer, and E. Böber, “Acute vitamin D intoxication possibly due to faulty production of a multivitamin preparation,” Journal of Clinical Research in Pediatric Endocrinology, vol. 5, no. 2, pp. 136–139, 2013. View at Publisher · View at Google Scholar · View at Scopus
  3. R. M. Hayman and S. R. Dalziel, “Acute vitamin A toxicity: a report of three paediatric cases,” Journal of Paediatrics and Child Health, vol. 48, no. 3, pp. E98–E100, 2012. View at Publisher · View at Google Scholar · View at Scopus
  4. K. Rajakumar, E. C. Reis, and M. F. Holick, “Dosing error with over-the-counter vitamin d supplement: a risk for vitamin d toxicity in infants,” Clinical Pediatrics, vol. 52, no. 1, pp. 82–85, 2013. View at Publisher · View at Google Scholar · View at Scopus
  5. E. Sagsak, S. Savas-Erdeve, M. Keskin, S. Cetinkaya, and Z. Aycan, “The use of pamidronate for acute vitamin D intoxication, clinical experience with three cases,” Journal of Pediatric Endocrinology and Metabolism, vol. 28, no. 5-6, pp. 709–712, 2015. View at Publisher · View at Google Scholar · View at Scopus
  6. B. Özkan, Ş. Hatun, and A. Bereket, “Vitamin D intoxication,” Turkish Journal of Pediatrics, vol. 54, no. 2, pp. 93–98, 2012. View at Google Scholar · View at Scopus
  7. R. G. Sezer, T. Guran, C. Paketçi, L. P. Seren, A. Bozaykut, and A. Bereket, “Comparison of oral alendronate versus prednisolone in treatment of infants with vitamin D intoxication,” Acta Paediatrica, vol. 101, no. 3, pp. e122–e125, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. K. L. Penniston and S. A. Tanumihardjo, “The acute and chronic toxic effects of vitamin A,” The American Journal of Clinical Nutrition, vol. 83, no. 2, pp. 191–201, 2006. View at Google Scholar · View at Scopus
  9. H. S. Lam, C. M. Chow, W. T. Poon et al., “Risk of vitamin A toxicity from candy-like chewable vitamin supplements for children,” Pediatrics, vol. 118, no. 2, pp. 820–824, 2006. View at Publisher · View at Google Scholar
  10. M. B. Vanstone, S. E. Oberfield, L. Shader, L. Ardeshirpour, and T. O. Carpenter, “Hypercalcemia in children receiving pharmacologic doses of vitamin D,” Pediatrics, vol. 129, no. 4, pp. e1060–e1063, 2012. View at Publisher · View at Google Scholar · View at Scopus